# SDR GTIA031005

- Difficulty date: November 14, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT LAV FLOORBEAM CORRODED AT FS 1322 27 INCHES RBL AND 3 CORRODED BROKEN NUT PLATES.  (M)
